Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Spotting and bleeding after period stopped. Due to side effects of birth control?

ive been on the pill for 18 years and recently stopped in the hopes to get pregnant (not right away but maybe within a year). my periods have been about every 21 days (3 weeks) but its only been 2 weeks and I m spotting/ bleeding off and on for 2 days now. I m not sure if this is normal because I m so used to being regulated my whole life... is something wrong?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion do your urine pregnancy test which if negative get a pelvic ultrasonography done.
if everything is normal then wait for next cycle in case abnormality persists visit a gynecologist for opinion because it can be your perimenopausal symptoms which may be related to some hormona;l disturbance.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor